The Open UniversitySkip to content

Topological rigidity of linear cellular automaton shifts

Fokkink, Robbert and Yassawi, Reem (2018). Topological rigidity of linear cellular automaton shifts. Indagationes Mathematicae, 29(4) pp. 1105–1113.

Full text available as:
PDF (Accepted Manuscript) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (315kB) | Preview
DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


We prove that topologically isomorphic linear cellular automaton shifts are algebraically isomorphic. Using this, we show that two distinct such shifts cannot be isomorphic. We conclude that the automorphism group of a linear cellular automaton shift is a finitely generated abelian group.

Item Type: Journal Item
Copyright Holders: 2018 Royal Dutch Mathematical Society (KWG)
ISSN: 0019-3577
Project Funding Details:
Funded Project NameProject IDFunding Body
European Union’s Horizon 2020 research and innovation programme,Grant Agreement No 648132ERC
Keywords: Algebraic dynamics; Endomorphisms and automorphisms of compact abelian ℤd actions; Automorphism groups
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Related URLs:
Item ID: 67274
Depositing User: Reem Yassawi
Date Deposited: 15 Oct 2019 08:53
Last Modified: 13 Nov 2019 13:46
Share this page:


Altmetrics from Altmetric

Citations from Dimensions

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU